# SDR AUS20020455

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 08113508
- Condition: Cracked
- Location: Stub Wing
- Part time: 14,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT LOWER STUB WING FITTINGS CRACKED. FOUND DURING NDTINSPECTION.
